MathSciNet Relay Station
MathSciNet bibliographic data
MR983600 (90c:22052) 22E50 (11S37)
Arthur, James The characters of supercuspidal representations as weighted orbital integrals. Proc. Indian Acad. Sci. Math. Sci. 97 (1987), no. 1-3, 3–19 (1988).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement